MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RONYX27526UX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 04/10/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The index procedure was prompted by stable angina.During the index procedure three resolute onyx stents were implanted into the rca.7 days post index procedure the patient suffered gi bleeding.The patient was on dapt 24 hours prior to the event.The patient was treated with blood transfusion.Safety assessed the event as not related to the device and possibly related to anti-platelet medication.
 
Additional Manufacturer Narrative
The patient recovered.The patient had prior medical history of lower gi bleed secondary to hemorrhoids.The investigator assessed the event as possibly related to the device and the antiplatelet medication.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information: patient race and weight.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8645693
Report Number9612164-2019-02025
Device Sequence Number1822377
Product Code NIQ
UDI-Device Identifier00643169556928
UDI-Public00643169556928
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/15/2020
Device Catalogue NumberRONYX27526UX
Device Lot Number0009239582
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2019
Supplement Date Received by Manufacturer07/09/2019
10/16/2019
Initial Report FDA Received Date05/28/2019
Supplement Report FDA Received Date07/25/2019
10/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age58 YR
Patient Weight108